# SDR SWAA2021091409640

- Difficulty date: August 19, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SURFACE SKIN HAS A CRACK AT STA 184.70 ;4.00' FROM TRAILING EDGE. CRACK LENGTH ;1.181' ( AREA MARKED). ; / [04] REMOVED PANEL 331BZ FOR ACCESS AT L/H HORIZT STAB FRONT SPAR REF B737-700 SRM 51-40-02-0G-0; 2 PER EA NO:21-155-02455WIP1 REV B; [14] (RII) VERIFIED FABRICATION OF ALL REPAIR PARTS. OK TO TREAT AND PRIME ALL REPAIR PARTS AND REPAIR AREA.; [15] TREATED AND PRIMED ALL REPAIR PARTS AND REWORKED AREAS REF B737-700 AMM 51-21-41-370-801 AND AMM 51-21-72-370-801; [16] VERIFIED STEP # 15; [17] RII OK TO INSTALL REPAIR PARTS.; [18] INSTALLED ALL REPAIR PARTS;DOUBLER B ;FILLER B AND REPAIR FILLER AT L/H HORIZONTAL STAB LOWER SURFACE SKIN STA 184.70 PER EA NO:21-155-02455-WIP1 REV B; [19] RII VERIFIED STEP 18; [20] OK TO INSTALL PREVIOUSLY REMOVED PANEL 331BZ; [21] REINSTALLED PANEL #331BZ AT L/H HORIZONTAL STAB FRONT SPAR REF B737-700 SRM 51-40-02-0G-0; [22] REMOVED OLD DOUBLER .TRIM OUT DAMAGED ARE OF CRACK ; FABRICATED ALL REPAIR PARTS AND INSTALLED PER EA NO:21-155-02455-WIP1-REV B; [23] VERIFIED STEP 21; [24] RII VERIFIED STEP 22
